# SDR NSVA20070244

- Difficulty date: November 30, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 33,753 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKERING DURING MAINTENANCE CHECK.  REPLACED POWER SUPPLY.
